NeoCitran Cold & Sinus Extra Strength Night Drink (Lemon)

$13.99

Pack Size: 10 pouches/box

Ingredients:
Each single dose pouch contains acetaminophen 650 mg, phenylephrine 10 mg and pheniramine 20 mg.

For the relief of aches, pains, fever, sneezing, runny nose and sinus congestion.